Repositorio de producción científica de la Universidad de Sevilla

A dynamical characterization of sub-Arakelian subsets

Opened Access A dynamical characterization of sub-Arakelian subsets

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Calderón Moreno, María del Carmen
Prado Bassas, José Antonio
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2013-09-15
Publicado en: Journal of Mathematical Analysis and Applications, 405 (2), 499-506.
Tipo de documento: Artículo
Resumen: We are going to characterize those sets which can be covered by an Arakelian set in terms of dynamical properties of entire functions via similarities. Moreover, if we consider the set of universal entire functions via similarities that are bounded on such a sub-Arakelian set, then it is shown that its algebraic size is as large as possible. As a consequence, we prove that the set of universal entire functions bounded on every (straight) line is algebraically large.
Cita: Calderón Moreno, M.d.C. y Prado Bassas, J.A. (2013). A dynamical characterization of sub-Arakelian subsets. Journal of Mathematical Analysis and Applications, 405 (2), 499-506.
Tamaño: 285.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45731

DOI: 10.1016/j.jmaa.2013.04.023

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones